- -

An application of bilinear integration to quantum scattering

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An application of bilinear integration to quantum scattering

Show simple item record

Files in this item

dc.contributor.author García-Raffi, L. M. es_ES
dc.contributor.author Jefferies, Brian es_ES
dc.date.accessioned 2015-09-28T11:45:02Z
dc.date.available 2015-09-28T11:45:02Z
dc.date.issued 2014-07
dc.identifier.issn 0022-247X
dc.identifier.uri http://hdl.handle.net/10251/55163
dc.description.abstract Scattering theory has its origin in Quantum Mechanics. From the mathematical point of view it can be considered as a part of perturbation theory of self-adjoint operators on the absolutely continuous spectrum. In this work we deal with the passage from the time-dependent formalism to the stationary state scattering theory. This problem involves applying Fubini's Theorem to a spectral measure integral and a Lebesgue integral of functions that take values in spaces of operators. In our approach, we use bilinear integration in a tensor product of spaces of operators with suitable topologies and generalize the results previously stated in the literature. (C) 2014 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship Supported by the Spanish Ministry of Education and Science and FEDER, under Grant #MTM2012-36740-c02-02. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Journal of Mathematical Analysis and Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Scattering theory es_ES
dc.subject Time-dependent es_ES
dc.subject Stationary theory es_ES
dc.subject Bilinear integration es_ES
dc.subject Tensor products es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title An application of bilinear integration to quantum scattering es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jmaa.2014.01.055
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2012-36740-C02-02/ES/Operadores multilineales, espacios de funciones integrables y aplicaciones/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation García-Raffi, LM.; Jefferies, B. (2014). An application of bilinear integration to quantum scattering. Journal of Mathematical Analysis and Applications. 415(1):394-421. https://doi.org/10.1016/j.jmaa.2014.01.055 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jmaa.2014.01.055 es_ES
dc.description.upvformatpinicio 394 es_ES
dc.description.upvformatpfin 421 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 415 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 284272 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.contributor.funder Ministerio de Educación y Ciencia es_ES


This item appears in the following Collection(s)

Show simple item record